Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Aproximación cuadrática")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 429

  • Page / 18

Export

Selection :

  • and

Quadratic operators used in deducing exact ground states for correlated systems : ferromagnetism at half-filling provided by a dispersive bandCHALUPA, Istvan; GULACSI, Zsolt.Journal of physics. Condensed matter (Print). 2007, Vol 19, Num 38, issn 0953-8984, 386209.1-386209.7Article

Solutions of a quadratic nonlinear oscillator : Iteration procedureHU, H.Journal of sound and vibration. 2006, Vol 298, Num 4-5, pp 1159-1165, issn 0022-460X, 7 p.Article

A quadratic approximation to the Sendov radius near the unit circleMILLER, Michael J.Transactions of the American Mathematical Society. 2005, Vol 357, Num 3, pp 851-873, issn 0002-9947, 23 p.Article

Reduction in purely cubic function fields of unit rank oneSCHEIDLER, R.Lecture notes in computer science. 2000, pp 515-532, issn 0302-9743, isbn 3-540-67695-3Conference Paper

Constrained optimization in L∞-norm: an algorithm for convex quadratic interpolationTHAKUR, L. S.Journal of mathematical analysis and applications. 1991, Vol 155, Num 1, pp 249-263, issn 0022-247XArticle

Interpolation by quadratic spline with periodic derivative on uniform meshesEL TARAZI, M. N; SALLAM, S.Journal of computational and applied mathematics. 1990, Vol 33, Num 3, pp 307-314, issn 0377-0427, 8 p.Article

On superlinear convergence in univariate nonsmooth minimizationMIFFLIN, R.Mathematical programming. 1990, Vol 49, Num 2, pp 273-279, issn 0025-5610Article

Symmetric Runge-Kutta Methods with Higher Derivatives and Quadratic ExtrapolationKULIKOV, Gennady Yu; KHRUSTALEVA, Ekaterina Yu; MERKULOV, Arkadi I et al.Lecture notes in computer science. 2006, pp 117-123, issn 0302-9743, isbn 3-540-34379-2, 7 p.Conference Paper

An approximation property of quadratic irrationalsKOMATSU, Takao.Bulletin de la Société Mathématique de France. 2002, Vol 130, Num 1, pp 35-48, issn 0037-9484Article

An efficient quadratic fit : Sectioning algorithm for minimization without derivativesCHANDRUPATLA, T. R.Computer methods in applied mechanics and engineering. 1998, Vol 152, Num 1-2, pp 211-217, issn 0045-7825Conference Paper

Local asymptotic quadraticity of stochastic process models based on stopping timesLUSCHGY, H.Stochastic processes and their applications. 1995, Vol 57, Num 2, pp 305-317, issn 0304-4149Article

On the P-stability of quadratic spline for delay differential equationsIBRAHIM, M. A.-K; EL-SAFTY, A; ABO-HASHA, S. M et al.International journal of computer mathematics. 1994, Vol 52, Num 3-4, pp 219-223, issn 0020-7160Article

A bracketing technique to ensure desirable convergence in univariate minimizationMIFFLIN, R; STRODIOT, J.-J.Mathematical programming. 1989, Vol 43, Num 2, pp 117-130, issn 0025-5610Article

On probable prime testing and the computation of square roots mod nMÜLLER, S.Lecture notes in computer science. 2000, pp 423-437, issn 0302-9743, isbn 3-540-67695-3Conference Paper

Comparison of two free-energy expressions and their implications in surface enrichementJERRY, R. A; NAUMAN, E. B.Physical review. A. 1993, Vol 48, Num 2, pp 1583-1585, issn 1050-2947, EArticle

Solution of a quadratic nonlinear oscillator by the method of harmonic balanceHU, H.Journal of sound and vibration. 2006, Vol 293, Num 1-2, pp 462-468, issn 0022-460X, 7 p.Article

Adjustment of prediction intervals in nonlinear regressionGOH, K. L; POOL, A. H.Biometrical journal. 1997, Vol 39, Num 6, pp 719-731, issn 0323-3847Article

Optimal error bounds for quadratic spline interpolationDUBEAU, F; SAVOIE, J.Journal of mathematical analysis and applications. 1996, Vol 198, Num 1, pp 49-63, issn 0022-247XArticle

On the discrepancy of quadratic congruential pseudorandom numbers with power of two modulusEICHENAUER-HERRMANN, J.Journal of computational and applied mathematics. 1994, Vol 53, Num 3, pp 371-376, issn 0377-0427Article

Remarques sur l'instabilité du problème des poches de tourbillonALINHAC, S.Journal of functional analysis. 1991, Vol 98, Num 2, pp 361-379, issn 0022-1236Article

Synthèse des algorithmes de commande dans des systèmes discontinus-continusZHUKOVSKIJ, V. G; RABOCHIJ, E. A.Elektromehanika. 1987, Num 9, pp 80-86, issn 0136-3360Article

Subdivision algorithms converge quadraticallyDAHMEN, W.Journal of computational and applied mathematics. 1986, Vol 16, Num 2, pp 145-158, issn 0377-0427Article

A quadratic adaptive method for aberration correctionHULL, C. C; MAXWELL, J.Journal of modern optics (Print). 1995, Vol 42, Num 6, pp 1213-1229, issn 0950-0340Article

Scheduling job shops with delaysVAN RYZIN, G. J; LOU, S. X. C; GERSHWIN, S. B et al.International journal of production research. 1991, Vol 29, Num 7, pp 1407-1422, issn 0020-7543Article

Comparaison de la précision des approximations discrètes polynomiales uniforme et par moindre carré dans les problèmes de représentation compacte des éphémérides astronomiquesVASIL'EV, N. N; KHOTIMSKAYA, E. Z.Kinematika i fizika nebesnyh tel. 1987, Vol 3, Num 3, pp 53-60, issn 0233-7665Article

  • Page / 18